# SDR IXXA0000034

- Difficulty date: October 4, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 81,350 hours, 26,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Loose
- Location: Lt Mlg Door
- Part time: 81,350 hours, 26,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO DFW, AFTER GEAR RETRACTION THE GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW CYCLED THE LANDING GEAR, THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO DFW FOLLOWING COMPANY PROCEDURES FOR AN UNEVENFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR WARNING INDICATION SYSTEM LOCATING A LOOSE TARGET STRICKER ON THE LEFT MAIN GEAR DOOR.  MAINTENANCE SECURED THE TARGET AND PERFORMED A SUCCESSFUL GEAR SWING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
